# SDR MASA200500986

- Difficulty date: December 2, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 5,984 hours, 4,218 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 771410D
- Part serial: M1537
- Condition: Malfunctioned
- Location: Slats
- Part time: 2,272 hours, 1,599 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6185 SAT - SLAT FAULT STATUS MESSAGE.  MX REMOVED AND REPLACED RT INBD DISCONNECT SENSOR.
